# SDR DL76L091407

- Difficulty date: August 27, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 87,004 hours, 12,993 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTB-RT CENTER FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED.  INSP WIRING PER FIM 930900.  REMOVED AND REPLACED RT CTR FUEL PUMP P/N 281002120.  OP CHECKS GOOD AND LEAK CHECKS GOOD.  REMOVED MCO/PLAC.
